# SDR CALA2023013000260

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Rt Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ECSAPE HATCH R/H FWD. INTERCOSTAL FWD OF WINDOW, VISUA L INDICATION OF CRACKS IN FLANGE THATS ATTACHED TO DOOR SKIN REMOVED AND REPLACED INTERCOSTAL ON ESCAPE HATCH R/H FWD IAW SRM 51-21-23-00/001 51-42-11, REPLACED NEW PART PN D5227902620451 BTCH 0003970886, LOCATED AND DRILLED IAW SRM 515-44-11/001, APPLIED SURFACE PROTE CTION IAW SRM 51-21-11 AND APPLIED TOP COAT INTERIOR IAW SRM
